# SDR VNAA202203259995

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 24,572 hours, 19,519 cycles
- System (JASC): 5200 · Doors
- Part: Bar
- Part number: CC670383803
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(N0290) GALLEY SERVICE DOOR, STABILIZER BAR, UPPER PLATE, (REF IPC 52-41-27 ITEM 80, CRACKED AT AFT STABILIZER ARM ATTACHMENT POINT.  REMOVED & REPLACED GALLEY SERVICE DOOR UPPER PLATE ASSEMBLY PER CRJ700 SRM51-40-00..
